# SDR UIEA2017012600111

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,142 hours, 23,382 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: No Test
- Location: Wx Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR SYSTEM FAILED.  LEFT WX RADAR SYSTEM TEST & CARRIED OUT IAW AMM 34-43-00.  TEST PASSED, OK FOR SERVICES.
